Central retinal-artery occlusion in a patient with circulating lupus anticoagulant.
Аннотация
The circulating lupus anticoagulant is a spontaneously acquired immunoglobulin that has been associated in vivo with an increased risk of thrombotic episodes. We describe the case of a young woman with central retinal-artery occlusion associated with circulating lupus anticoagulant in the absence of systemic lupus erythematosus or any other autoimmune or collagen vascular disease. In cases of central retinal-artery occlusion without apparent cause, the presence of the lupus anticoagulant should be excluded especially in cases that have been exposed to the human immunodeficiency virus.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.